# SDR FDEA201309192260

- Difficulty date: September 19, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 50,850 hours, 21,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146N20021
- Condition: Punctured
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FRAME BS 1540, BETWEEN S28-29L, SHEAR TIE PUNCTURED.  REMOVED SHEAR TIE IAW SRM 51-40-02. FABRICATED   NEW SHEAR TIE AND INSTALLED.   MAJOR REPAIR.
